Alert archive / Florida / Small Craft Advisories in 2020
Small Craft Advisory 7, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 1, 2020, 2:45 AM EST. It took effect at Feb 1, 2020, 10:00 AM EST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2020, 2:45 AM EST (07:45 UTC)
- In effect from
- Feb 1, 2020, 10:00 AM EST
- Expired
- Feb 2, 2020, 5:00 PM EST
- In force
- 31 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
544 WHUS72 KMFL 010745 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 245 AM EST Sat Feb 1 2020 AMZ650-651-670-671-011800- /O.NEW.KMFL.SC.Y.0007.200201T1500Z-200202T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 245 AM EST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas. * WHEN...From 10 AM this morning to 5 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ AMZ630-011800- /O.NEW.KMFL.SC.Y.0007.200201T1500Z-200202T1200Z/ Biscayne Bay- 245 AM EST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST SUNDAY... * WHAT...West winds 10 to 25 kt with gusts up to 30 kt and seas around 1 foot expected. * WHERE...Biscayne Bay. * WHEN...From 10 AM this morning to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ GMZ656-657-676-011800- /O.NEW.KMFL.SC.Y.0007.200201T1800Z-200202T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 245 AM EST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM, Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...From 1 PM this afternoon to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ FELL
3 follow-up statements
635 WHUS72 KMFL 011443 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 943 AM EST Sat Feb 1 2020 AMZ650-651-670-671-020000- /O.CON.KMFL.SC.Y.0007.200201T1500Z-200202T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 943 AM EST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... * WHAT...West to southwest winds 15 to 25 knots today becoming northwest 15 to 25 kt with gusts up to 35 kt tonight into Sunday. Seas building to 5 to 8 feet by tonight into Sunday. * WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ AMZ630-020000- /O.CON.KMFL.SC.Y.0007.200201T1500Z-200202T1200Z/ Biscayne Bay- 943 AM EST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt today before going northwest around 20 knots gusts up to 30 knots tonight. * WHERE...Biscayne Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ GMZ656-657-676-020000- /O.CON.KMFL.SC.Y.0007.200201T1800Z-200202T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 943 AM EST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SUNDAY... * WHAT...West to northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet up to 7 feet offshore expected tonight. * WHERE...Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...From 1 PM this afternoon to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ Baxter
429 WHUS72 KMFL 012043 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 343 PM EST Sat Feb 1 2020 AMZ650-651-670-671-020445- /O.CON.KMFL.SC.Y.0007.000000T0000Z-200202T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 343 PM EST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... * WHAT...West to southwest winds 15 to 25 knots becoming northwest 15 to 25 kt with gusts up to 35 kt late tonight into Sunday. Seas building to 5 to 8 feet tonight into Sunday. * WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM, Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM. * WHEN...Until 5 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ AMZ630-GMZ656-657-676-020445- /O.CON.KMFL.SC.Y.0007.000000T0000Z-200202T1200Z/ Biscayne Bay- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 343 PM EST Sat Feb 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...West to northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet up to 7 feet offshore expected tonight. * WHERE...Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM. * WHEN...until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ https://www.weather.gov/miami
158 WHUS72 KMFL 021330 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 830 AM EST Sun Feb 2 2020 AMZ650-651-670-671-022200- /O.CON.KMFL.SC.Y.0007.000000T0000Z-200202T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 830 AM EST Sun Feb 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas, Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM, Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM and Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM. * WHEN...Until 5 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. A sudden onset of rough seas may cause hazardous conditions, which may occur suddenly at jetties and inlets. These conditions could catch boaters by surprise. Boaters should use caution when entering or exiting the inlets and jetty areas. && $$ Baxter
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 1:11 AM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Feb 1, 1:11 AM EST, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Miami FL 111 AM EST Sat Feb 1 2020 .Aviation... Ongoing thunderstorms and rain showers will continue through the next few hours before ending from west to east by morning. Wind gusts to 10-20 knots will still be possible around thunderstorms, along with lowered visibilities. Another round of convection ahead of an incoming front is possible late Saturday morning, once again producing deteriorating conditions. Short-fused amendments will likely be necessary, particularly for IFR/LIFR conditions. Wind by late morning S/SW at 10G20KT, becoming westerly by afternoon. && Prev Discussion... /issued 356 PM EST Fri Jan 31 2020/ .STRONG TO SEVERE STORMS POSSIBLE TONIGHT INTO SATURDAY MORNING... .COLDER WEATHER EXPECTED SATURDAY NIGHT THROUGH SUNDAY NIGHT... Short term... Tonight... Low pressure will develop over the eastern Gulf of Mexico this afternoon and move eastward across the Florida Peninsula tonight allowing for a warm front over the Florida Keys to move northward across South Florida this evening and stall over the Lake Okeechobee region late tonight. Deep tropical moisture will work into the region from the south leading to a favorable conditions for showers and thunderstorms to develop from west to east with the best coverage between 03Z and 10Z. A short wave will also move east across the region from the Gulf of Mexico and through South Florida tonight. This will allow for some of the thunderstorms to become strong to severe over South Florida tonight along the warm front. This short wave will also be accompanied by a 40 to 50 knot low to mid level jet. The latest short range models are showing the 0-3KM shear values tonight to be in the 200-350 m2/s2 range, along with 500 mb temperatures around -10C over South Florida. Therefore, isolated tornadoes, damaging wind gusts in excess of 50 or 60 mph, and small hail are possible tonight with any stronger thunderstorms that develop. For this reason, the Storm Prediction Center has South Florida in a Slight Risk of Severe storms over the southern areas of South Florida and a Marginal Risk of Severe storms over the northern areas of South Florida for tonight. The PWAT values will also be increasing from around 1.5 to 2 inches for tonight. This will allow for periods of heavy rainfall with any thunderstorms that do develop tonight into Saturday over South Florida. The Weather Prediction Center has kept the Southern areas of South Florida in a Marginal Risk of flooding for tonight. At this time, rainfall totals through Saturday evening should be between 1 to 2 inches over South Florida with locally higher amounts possible. This could lead to localized flooding over South Florida, especially where any showers or thunderstorms train over the same areas. Saturday... The low will continue to move northeast from the Florida Peninsula into the Western Atlantic waters on Saturday allowing for warm front to become a cold front and move back southward through South Florida Saturday afternoon. This will allow for another line of showers and thunderstorms to move through South Florida on Saturday and be south of the region by Saturday evening. The lower to mid level jet of 35 to 50 knots will still remain over South Florida on Saturday which will allow for the thunderstorms to producing gusty to damaging winds over the region. Storm Prediction Center also has South Florida in a Slight Risk of Severe Thunderstorms for Saturday. The PWAT values will remain around 1 to 2 inches for Saturday. This will allow for periods of heavy rainfall with any thunderstorms that do develop on Saturday over South Florida. The Weather Prediction Center has kept all of South Florida in a Marginal Risk of flooding for Saturday. At this time, rainfall totals for Saturday should be around 1 to 2 inches over South Florida with locally higher amounts possible. This could lead to localized flooding over South Florida, especially where any showers or thunderstorms train over the same areas. Saturday night into Sunday night... High pressure will build into the Southeastern United States for late this weekend into early next week. This will allow for dry weather along with colder temperatures. Lows on Saturday night will be 50s, except 40s around Lake Okeechobee region with highs on Sunday being in the 60s over the northern areas to near 70 over the southern areas. Lows Sunday night will be the coolest night with 40s over most areas, except around 50 over the southeastern metro areas and around 40 west of Lake Okeechobee. Long Term (Next Week)... Surface high pressure and mid/upper level ridging will become established over the Gulf of Mexico on Monday and gradually shift eastward into the western Atlantic waters by Tuesday. This will allow for light/variable winds as well as dry conditions across South Florida. As the surface high pressure progresses eastward into the Atlantic waters, winds will become easterly to southeasterly across South Florida and slightly increase in magnitude. By the middle of next week, the aforementioned surface high pressure will continue eastward into the Atlantic waters and the pressure gradient will tighten across South Florida. Winds will become southerly across South Florida during this period ahead of an approaching cold front from the northwest. Moisture advection will increase along the southerly flow ahead the front on Wednesday and Thursday, allowing for an increase in cloud coverage and rain chances. There is still some uncertainty regarding the evolution of this frontal boundary but there are some signals that the boundary will be associated with relatively deep moisture as well as modest instability. Marine... Generally NW to N winds are expected today in the wake of this morning's cold front with high pressure moving over the area. Slightly elevated seas will be possible for the Atlantic tonight into Friday as some swell from a low pressure system currently off the Carolina coast arrives. Another system and front will push through South Florida late Friday through Saturday, with increasing winds and building seas possible. These conditions may reach small craft advisory levels on Saturday into Sunday. Strong to severe thunderstorms will be possible Friday evening through Saturday morning with gusty winds, waterspouts, and lightning all possible. && .Preliminary Point Temps/PoPs... West Palm Beach 52 67 50 73 / 20 0 0 0 Fort Lauderdale 55 68 53 73 / 30 0 0 0 Miami 54 69 51 74 / 20 0 0 0 Naples 53 67 49 72 / 10 0 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Aviation...LR
Hazardous weather outlook, Jan 31, 8:27 PM EST, 6 hours 18 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 827 PM EST Fri Jan 31 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 011330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 827 PM EST Fri Jan 31 2020 ...Severe Thunderstorm Watch until 3 AM: Portions of South Florida... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is an elevated rip current risk along the Atlantic beaches of South Florida. Thunderstorms: Thunderstorms are possible tonight across the area, with some storms potentially becoming strong to severe. Damaging wind, tornadoes, lightning, and flooding are the primary concerns. Wind: Strong to severe thunderstorm wind gusts in excess of 50 to 60 mph are possible across South Florida this evening. Tornadoes: Isolated tornadoes possible tonight with strong thunderstorms that develop. Waterspouts: There is a chance of waterspouts across all South Florida waters. Hail: Large hail is possible with the strong thunderstorms tonight. Flooding: There is a marginal risk for excessive rainfall across South Florida tonight. The main concern for flooding rain are low lying and poor drainage areas. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The potential for significant adverse weather continues through the day Saturday. The same weather concerns will continue through Saturday afternoon. Cold air, behind Saturdays cold front, is forecast to bring chilly temperatures to South Florida once again. Low temperatures Sunday morning are forecast in the low to mid 50s for the Atlantic metro area, and upper 40s to low 50s for Monday morning. Wind chills may cause the interior to feel as it was in the upper 30s, and the Atlantic metro areas in the upper 40s to around 50. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. RAG
In the hours before
Special weather statement, Jan 31, 10:46 PM EST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Miami FL
1046 PM EST Fri Jan 31 2020
FLZ072>074-172>174-010415-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1046 PM EST Fri Jan 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI-DADE COUNTY UNTIL 1115 PM
EST...
* At 1044 PM EST, Doppler radar was tracking strong thunderstorms
along a line extending from 6 miles northwest of Wilderness
Waterway to 7 miles northwest of Pa-Hay-Okee Overlook to 6 miles
northwest of Conch Key. Movement was east at 45 mph.
* Nickel size hail and wind gusts of 50 to 70 mph possible with
these storms. Present indications are that warnings may become
needed within the next hour.
* Locations impacted include...
Miami, Hialeah, Miramar, Miami Beach, Homestead, Coral Gables, Key
Biscayne, South Miami, Surfside, Miami Gardens, Turkey Point,
Virginia Key, Homestead Miami Speedway, Black Point, The Redland,
Kendall, Hallandale, North Miami, Doral and North Miami Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM EST for
southeastern Florida.
LAT...LON 2562 8010 2560 8013 2556 8011 2544 8012
2530 8018 2528 8020 2533 8026 2534 8025
2535 8027 2534 8028 2534 8026 2529 8032
2530 8039 2526 8044 2524 8043 2526 8045
2522 8050 2595 8054 2598 8006
TIME...MOT...LOC 0344Z 262DEG 39KT 2571 8123 2551 8087 2487 8094
Reynolds/CohenSpecial weather statement, Feb 1, 12:19 AM EST, 2 hours 26 minutes before
Special Weather Statement National Weather Service Miami FL 1219 AM EST Sat Feb 1 2020 FLZ072>074-173-010600- Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami- Dade County FL-Coastal Miami Dade County FL- 1219 AM EST Sat Feb 1 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 100 AM EST... * At 1219 AM EST, Doppler radar was tracking a strong thunderstorm over Miccosukee Resort, or 10 miles northwest of Kendall, moving northeast at 15 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Miami, Hialeah, Miramar, Coral Gables, South Miami, Kendall, Doral, Miami Lakes, Hialeah Gardens, Miami Springs, Sweetwater, West Miami, Medley, Westchester, Fountainbleau, Kendale Lakes, Palm Springs North, Pennsuco, The Hammocks and Downtown Miami. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && A Severe Thunderstorm Watch remains in effect until 300 AM EST for southeastern Florida. LAT...LON 2564 8050 2580 8062 2598 8036 2577 8018 TIME...MOT...LOC 0519Z 233DEG 14KT 2574 8051 Winesett
Local storm report, Feb 1, 12:26 AM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1226 AM EST SAT FEB 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
02/01/2020 M48 MPH AMZ630 FL MESONET
A 48 MPH (42 KT) THUNDERSTORM WIND GUST WAS MEASURED AT
THE BISCYANE BAY LIGHTHOUSE WEATHERFLOW MESONET SITE
XKBS. ELEVATION IS 20 FEET.
&&
EVENT NUMBER MFL2000008
FELLLocal storm report, Feb 1, 12:51 AM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1251 AM EST SAT FEB 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD 1 S MIAMI BEACH 25.79N 80.13W
02/01/2020 MIAMI-DADE FL SOCIAL MEDIA
REPORTS OF STREET FLOODING VIA SNAPCHAT IN MIAMI BEACH.
WATER IS ANKLE HIGH AND FLOWING.
&&
EVENT NUMBER MFL2000009
FELLLocal storm report, Feb 1, 1:09 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
109 AM EST SAT FEB 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
02/01/2020 M40 MPH AMZ651 FL MESONET
A 40 MPH (35 KT) THUNDERSTORM WIND GUST WAS MEASURED AT
THE WXFLOW MESONET SITE AT GOVERNMENT CUT (XGVT).
ELEVATION IS 75 FEET.
&&
EVENT NUMBER MFL2000010
FELLLocal storm report, Feb 1, 2:31 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
231 AM EST SAT FEB 01 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLOOD 2 E CORAL GABLES 25.73N 80.23W
02/01/2020 MIAMI-DADE FL LAW ENFORCEMENT
CAR STRANDED DUE TO FLOODING.
&&
EVENT NUMBER MFL2000011
LCRThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 8:13 PM EST | Special Marine Warning | MFL | 2 hr | |
| Jan 31, 9:42 PM EST | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jan 31, 9:57 PM EST | Severe Thunderstorm Warning | MFL | Collier, Monroe | 78 min |
| Jan 31, 10:08 PM EST | Special Marine Warning | MFL | 52 min | |
| Jan 31, 10:23 PM EST | Special Weather Statement | MFL | Miami-Dade | 22 min |
| Jan 31, 10:32 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 73 min |
| Jan 31, 10:39 PM EST | Tornado Warning | MFL | Monroe | 33 min |
| Jan 31, 10:46 PM EST | Special Weather Statement | MFL | Miami-Dade | 29 min |
| Jan 31, 10:49 PM EST | Special Marine Warning | MFL | 116 min | |
| Jan 31, 11:09 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 96 min |
| Feb 1, 12:07 AM EST | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Feb 1, 12:19 AM EST | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Feb 1, 12:25 AM EST | Special Marine Warning | MFL | 113 min | |
| Feb 1, 12:50 AM EST | Areal Flood Advisory | MFL | Broward | 3 hr |
| Feb 1, 1:44 AM EST | Special Marine Warning | MFL | 61 min | |
| Feb 1, 1:58 AM EST | Special Marine Warning | MFL | 62 min | |
| Feb 1, 11:56 AM EST | Special Weather Statement | MFL | Collier | 34 min |
| Feb 1, 2:00 PM EST | Special Marine Warning | MFL | 45 min |
Nearby
Small Craft Advisories in Florida, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.